Generalized Vertex Induced Connected Subsets of a Graph

Title

Generalized Vertex Induced Connected Subsets of a Graph

Subject

Department of Engineering

Description

Vol.2 (May), 61-68

Creator

Manjunath N

Publisher

International Journal of Math

Date

Language

English

Type

Article

Citation

Manjunath N, “Generalized Vertex Induced Connected Subsets of a Graph,” CHRIST (Deemed To Be University) Institutional Repository, accessed March 2, 2024, http://archives.christuniversity.in/items/show/1594.

Output Formats